Alert archive / Ohio / Small Craft Advisories in 2008
Small Craft Advisory 75, NWS Cleveland, OH
NWS Cleveland, OH issued this small craft advisory at Nov 19, 2008, 11:00 AM EST. It took effect at Nov 20, 2008, 4:00 AM EST. It was in force for 65 hr.
The area
The counties it named.
The facts
- Issued
- Nov 19, 2008, 11:00 AM EST (16:00 UTC)
- In effect from
- Nov 20, 2008, 4:00 AM EST
- Expired
- Nov 22, 2008, 9:00 PM EST
- In force
- 65 hr
- Issued by
- NWS Cleveland, OH
The text
As transmitted, in the capitals the NWS used until 2016.
000 WHUS71 KCLE 191600 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 1100 AM EST WED NOV 19 2008 LEZ142>149-200000- /O.NEW.KCLE.SC.Y.0075.081120T1200Z-081122T0900Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 1100 AM EST WED NOV 19 2008 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM THURSDAY TO 4 AM EST SATURDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 AM THURSDAY TO 4 AM EST SATURDAY. WINDS WILL BECOME WEST TO NORTHWEST ON LAKE ERIE LATE TONIGHT. NORTHWEST FLOW IS THEN EXPECTED TO CONTINUE INTO THE WEEKEND. THIS WILL RESULT IN WAVES GREATER THAN SMALL CRAFT ADVISORY CRITERIA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$
11 follow-up statements
000 WHUS71 KCLE 200003 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 703 PM EST WED NOV 19 2008 LEZ142>149-200900- /O.EXT.KCLE.SC.Y.0075.081120T0900Z-081122T0900Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 703 PM EST WED NOV 19 2008 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 4 AM THURSDAY TO 4 AM EST SATURDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 4 AM THURSDAY TO 4 AM EST SATURDAY. WINDS WILL BECOME WEST TO NORTHWEST ON LAKE ERIE LATE TONIGHT. NORTHWEST FLOW IS THEN EXPECTED TO CONTINUE INTO THE WEEKEND. THIS WILL RESULT IN WAVES GREATER THAN SMALL CRAFT ADVISORY CRITERIA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$ OUDEMAN
000 WHUS71 KCLE 200906 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 406 AM EST THU NOV 20 2008 LEZ142>149-201600- /O.CON.KCLE.SC.Y.0075.000000T0000Z-081122T0900Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 406 AM EST THU NOV 20 2008 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST SATURDAY. NORTHWEST WINDS TO 30 KNOTS ARE EXPECTED TO CONTINUE INTO FRIDAY NIGHT. THIS WILL RESULT IN WAVES GREATER THAN SMALL CRAFT ADVISORY CRITERIA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$
000 WHUS71 KCLE 201447 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 947 AM EST THU NOV 20 2008 LEZ142>149-202300- /O.CON.KCLE.SC.Y.0075.000000T0000Z-081122T0900Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 947 AM EST THU NOV 20 2008 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST SATURDAY. NORTHWEST WINDS TO 30 KNOTS ARE EXPECTED TO CONTINUE INTO FRIDAY NIGHT. THIS WILL RESULT IN WAVES GREATER THAN SMALL CRAFT ADVISORY CRITERIA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$
000 WHUS71 KCLE 202045 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 345 PM EST THU NOV 20 2008 LEZ142>149-210445- /O.EXT.KCLE.SC.Y.0075.000000T0000Z-081122T2000Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 345 PM EST THU NOV 20 2008 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM EST SATURDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 PM EST SATURDAY. NORTHWEST WINDS TO 30 KNOTS ARE EXPECTED TO CONTINUE INTO FRIDAY EVENING. NORTHWEST WINDS OF 15 TO 25 KNOTS ARE EXPECTED FRIDAY NIGHT AND MOST OF SATURDAY. THIS WILL RESULT IN WAVES GREATER THAN SMALL CRAFT ADVISORY CRITERIA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$
000 WHUS71 KCLE 210257 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 957 PM EST THU NOV 20 2008 LEZ142>149-211100- /O.CON.KCLE.SC.Y.0075.000000T0000Z-081122T2000Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 957 PM EST THU NOV 20 2008 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM EST SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM EST SATURDAY. NORTHWEST WINDS TO 30 KNOTS ARE EXPECTED TO CONTINUE INTO FRIDAY EVENING. NORTHWEST WINDS OF 15 TO 25 KNOTS ARE EXPECTED FRIDAY NIGHT AND MOST OF SATURDAY. THIS WILL RESULT IN WAVES GREATER THAN SMALL CRAFT ADVISORY CRITERIA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$ KIELTYKA
000 WHUS71 KCLE 210918 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 418 AM EST FRI NOV 21 2008 LEZ142>149-211600- /O.CON.KCLE.SC.Y.0075.000000T0000Z-081122T2000Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 418 AM EST FRI NOV 21 2008 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM EST SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM EST SATURDAY. NORTHWEST WINDS OF 15 TO 25 KNOTS ARE EXPECTED TODAY INTO AT LEAST SATURDAY MORNING. THERE MAY BE A PERIOD OF WINDS TO 30 KNOTS FROM MID MORNING INTO THE AFTERNOON. THIS WILL RESULT IN WAVES GREATER THAN SMALL CRAFT ADVISORY CRITERIA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$
000 WHUS71 KCLE 212115 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 415 PM EST FRI NOV 21 2008 LEZ142>149-220515- /O.CON.KCLE.SC.Y.0075.000000T0000Z-081122T2000Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 415 PM EST FRI NOV 21 2008 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM EST SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM EST SATURDAY. NORTHWEST TO WEST WINDS OF 15 TO 25 KNOTS WILL CONTINUE TONIGHT AND THEN DIMINISH TO 10 TO 20 KNOTS ON SATURDAY. THIS WILL KEEP WINDS ABOVE SMALL CRAFT CRITERIA THROUGH SATURDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$
000 WHUS71 KCLE 220219 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 919 PM EST FRI NOV 21 2008 LEZ142>149-221030- /O.CON.KCLE.SC.Y.0075.000000T0000Z-081122T2000Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 919 PM EST FRI NOV 21 2008 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM EST SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM EST SATURDAY. NORTHWEST TO WEST WINDS OF 30 KNOTS WILL DECREASE TO 15 TO 25 OVERNIGHT AND THEN DIMINISH TO 10 TO 20 KNOTS ON SATURDAY. THIS WILL KEEP WINDS ABOVE SMALL CRAFT CRITERIA THROUGH SATURDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$ KIELTYKA
000 WHUS71 KCLE 220807 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 307 AM EST SAT NOV 22 2008 LEZ142>149-221615- /O.EXT.KCLE.SC.Y.0075.000000T0000Z-081123T0200Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 307 AM EST SAT NOV 22 2008 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM EST THIS EVENING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 PM EST THIS EVENING. NORTHWEST TO WEST WINDS OF 15 TO 25 KNOTS WILL DIMINISH LATER TODAY FROM WEST TO EAST. SMALL CRAFT ADVISORY CONDITIONS WILL LIKELY CONTINUE INTO THIS EVENING BEFORE ENDING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$
000 WHUS71 KCLE 221436 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 936 AM EST SAT NOV 22 2008 LEZ142>145-221545- /O.CAN.KCLE.SC.Y.0075.000000T0000Z-081123T0200Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- 936 AM EST SAT NOV 22 2008 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS WILL CONTINUE TO DIMINISH TODAY AS HIGH PRESSURE MOVES ACROSS THE LAKE. WAVES OF 2 TO 4 FEET WILL SUBSIDE TO 1 TO 3 FEET TONIGHT. $$ LEZ146>149-222245- /O.CON.KCLE.SC.Y.0075.000000T0000Z-081123T0200Z/ AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 936 AM EST SAT NOV 22 2008 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM EST THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM EST THIS EVENING. NORTHWEST TO WEST WINDS OF 15 TO 25 KNOTS WILL DIMINISH THIS EVENING. WAVES WILL REMAIN BETWEEN 5 AND 8 FEET TODAY BEFORE SUBSIDING TO 1 TO 3 FEET THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$
000 WHUS71 KCLE 222012 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 312 PM EST SAT NOV 22 2008 LEZ146>149-230200- /O.CON.KCLE.SC.Y.0075.000000T0000Z-081123T0200Z/ AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 312 PM EST SAT NOV 22 2008 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM EST THIS EVENING... WEST WINDS BETWEEN 15 AND 25 KNOTS WILL SUBSIDE TO 10 TO 20 KNOTS THIS EVENING. AS THE WINDS SUBSIDE...WAVES WILL DIMINISH TO 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this small craft advisory went out at Nov 19, 6:21 AM EST, 4 hours 39 minutes earlier.
Area forecast discussion, Nov 19, 6:21 AM EST, 4 hours 39 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CLEVELAND OH 621 AM EST WED NOV 19 2008 .SYNOPSIS... A SURFACE RIDGE WILL SLIDE EAST TODAY AND OFF THE EAST COAST OF THE UNITED STATES BY WEDNESDAY EVENING. AN ALBERTA CLIPPER STORM SYSTEM WILL MOVE QUICKLY SOUTHEAST ACROSS THE CENTRAL GREAT LAKES REGION AND FORCE A COLD FRONT INTO THE REGION TONIGHT. A LARGE ARCTIC HIGH PRESSURE AREA WILL BUILD SOUTHEAST ACROSS THE FORECAST AREA THURSDAY THROUGH SUNDAY. THE HIGH WILL SETTLE IN OVER GEORGIA AND BECOME NEARLY STATIONARY INTO MONDAY. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... SCATTERED SNOW SHOWERS WILL BE POSSIBLE ACROSS EXTREME NORTHEASTERN OHIO INTO PA THIS MORNING. OTHERWISE ONLY A FEW FLURRIES GRADUALLY ENDING THROUGH THE MORNING FOR NORTHEASTERN OHIO. FLURRIES MAY PERSIST ACROSS NW PA THROUGH THE DAY. CLIPPER WILL MOVE INTO THE CENTRAL GREAT LAKES THROUGH THE DAY WITH SOME WARM ADVECTION ANTICIPATED THROUGH THE AFTERNOON. BELIEVE ANY LIGHT SNOW GENERATED BY THE WARM ADVECTION WILL BE EXTREMELY LIGHT AS IT ENCOUNTERS THE DRY LOWER LEVELS OF THE ATMOSPHERE. HIGH CLOUDS MOVING INTO THE REGION ALREADY THIS MORNING WHICH WILL LIMIT THE AMOUNT OF SUNSHINE. STILL APPEARS THAT THE WESTERN CWA COULD STILL MAKE A RUN AT 40 DEGREES FOR HIGHS. TEMPERATURES WILL REMAIN IN THE 30S WHERE SNOW IS ON THE GROUND. && .SHORT TERM /6 PM THIS EVENING THROUGH SATURDAY NIGHT/... AS THE CLIPPER SYSTEM PASSES TONIGHT IT WILL DRAG A COLD FRONT ACROSS THE REGION WITH COLD AIR ONCE AGAIN FLOWING OVER THE WARM WATERS OF LAKE ERIE. BELIEVE THE BEST CHANCES OF SNOW TONIGHT WILL BE IN THE VICINITY OF THE THE SURFACE LOW AS IT DIVES SOUTHEAST ACROSS LAKE ERIE. AS THE SURFACE LOW MOVES EAST OF THE AREA EXPECT LAKE EFFECT SNOWS TO DEVELOP BY THURSDAY EVENING AND CONTINUE INTO FRIDAY NIGHT. HEAVIEST SNOWS WILL BE IN THE SNOWBELT EAST OF CLE ON FRIDAY. CONTEMPLATED GOING WITH A LAKE EFFECT SNOW WATCH FOR THE SNOWBELTS BUT WILL HOLD OFF FOR NOW SINCE WE ARE TALKING 4TH PERIOD OF THE FORECAST BEFORE THE HEAVIER SNOWS MATERIALIZE. UNCERTAINTY AT THIS TIME IS HOW FAR WEST TO BRING WATCH/WARNING AS WINDS ATTEMPT TO SHIFT AROUND TO A MORE NORTHERLY DIRECTION. WILL HIT THE POTENTIAL HARDER IN THE HWO WITH A WATCH LIKELY TO BE ISSUED LATER TODAY. HIGH TEMPERATURES WILL REMAIN BELOW AVERAGE INTO THE WEEKEND AS COLD AIR FILTERS INTO THE REGION. TEMPERATURES WILL LIKELY DIP INTO THE TEENS WHERE SKIES CLEAR FRIDAY NIGHT AND SATURDAY NIGHT. && .LONG TERM /SUNDAY THROUGH TUESDAY/... MODELS COMING INTO BETTER AGREEMENT WITH RESPECT TO THE NEXT WEATHER SYSTEM EARLY NEXT WEEK. SATURDAY NIGHT AND SUNDAY SHOULD BE DRY AS HIGH PRESSURE REMAINS OVER THE OHIO VALLEY. BY MONDAY HOWEVER THE NEXT DISTURBANCE WILL HAVE MOVED OUT OF THE CENTRAL PLAINS AND BE ON OUR DOORSTEP EARLY MONDAY MORNING. SHOULD BE ENOUGH WARM ADVECTION AHEAD OF THE WAVE THAT ANY PRECIPITATION SUNDAY NIGHT WOULD BE A RAIN/SNOW MIX. POST-FRONTAL SURGE OF COLD AIR WOULD QUICKLY CHANGE THAT OVER TO SNOW WITH LES DEVELOPING MONDAY NIGHT. LES LIKELY TO PERSIST TUESDAY AND WEDNESDAY BEFORE TAPERING OFF LATE WEDNESDAY NIGHT. STILL SOME TIMING UNCERTAINTY WITH RESPECT TO THE ONSET OF THE PRECIP SUNDAY NIGHT AND EXACTLY WHEN IT WILL STOP. && .AVIATION /11Z WEDNESDAY THROUGH SUNDAY/... A FEW LINGERING LAKE EFFECT SNOW SHOWERS REMAIN AT ERI...ELSEWHERE CONDITIONS ARE DRY. LITTLE IF ANY SNOWFALL HITTING THE GROUND ALONG THE LEADING EDGE OF THE WARM ADVECTION ACROSS NORTHWEST OHIO AND I WILL KEEP THE FORECAST DRY AT ALL TAF SITES TODAY. NEXT WAVE EXPECTED TO APPROACH THE REGION FROM THE NORTH AFTER 00Z. I BROUGHT IN SOME LIGHT MVFR SNOW AT THE EASTERN SITES AFTER 06Z BUT ELSEWHERE I ONLY EXPECT A FEW LIGHT SNOW SHOWERS AND MVFR CIGS. THE MAIN ACTIVITY WONT OCCUR UNTIL NEW LES DEVELOPS AFTER THE END OF THE TAF PERIOD THURSDAY AFTERNOON/EVENING. OUTLOOK... I EXPECT VFR CONDITIONS AT THE WESTERN SITES FROM THURSDAY AFTERNOON THROUGH THE END OF THE TAF PERIOD. DOWNWIND OF LAKE ERIE I EXPECT MVFR WITH INTERMITTENT IFR THURSDAY AFTERNOON THROUGH FRIDAY EVENING IN LES. ALL SITES SHOULD RETURN TO VFR BY SATURDAY NIGHT AND REMAIN AS SUCH THROUGH SUNDAY. && .MARINE... FLOW WILL CONTINUE TO BACK OUT OF THE SOUTHWEST TODAY IN ADVANCE OF A FAST MOVING CLIPPER-TYPE SYSTEM. SMALL CRAFT ADVISORY HAS BEEN DISCONTINUED FOR NOW BUT WILL LIKELY BE NEEDED ONCE AGAIN FOLLOWING THE CLIPPER. SMALL CRAFT CONDITIONS ARE LIKELY TO PERSIST THROUGH THURSDAY AND FRIDAY BEFORE DIMINISHING LATE FRIDAY NIGHT. WINDS ON SATURDAY WILL BE RELATIVELY LIGHT AS HIGH PRESSURE SETS UP ACROSS THE OHIO VALLEY. WILL START TO SEE AN INCREASE IN THE WINDS/WAVES ON SUNDAY AS WARM ADVECTION AND SOUTHWESTERLY FLOW DEVELOPS BUT WITH A SOUTH FLOW I DO NOT THINK SMALL CRAFT CONDITIONS WILL BE REALIZED UNTIL EARLY NEXT WEEK. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...NONE. PA...NONE. MARINE...NONE. && SYNOPSIS...MULLEN NEAR TERM...MULLEN SHORT TERM...MULLEN LONG TERM...LEINS AVIATION...LEINS MARINE...LEINS
Hazardous weather outlook, Nov 19, 5:01 AM EST, 5 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 501 AM EST WED NOV 19 2008 LEZ061-142>149-162>169-OHZ003-006>010-017>020-027>033-036>038-047- 201015- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-LUCAS-WOOD- OTTAWA-SANDUSKY-ERIE OH-LORAIN-HANCOCK-SENECA-HURON-MEDINA-WYANDOT- CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES- KNOX- 501 AM EST WED NOV 19 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTH CENTRAL OHIO...NORTHEAST OHIO AND NORTHWEST OHIO. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. OHZ011>014-021>023-089-PAZ001>003-201015- CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-SUMMIT-PORTAGE-TRUMBULL- ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA- 501 AM EST WED NOV 19 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. A STRONG COLD FRONT WILL MOVE ACROSS THE GREAT LAKES BY THURSDAY MORNING. COLD AIR WILL SPILL ACROSS THE WARM WATER OF LAKE ERIE AND SET THE STAGE FOR ANOTHER ROUND OF LAKE EFFECT SNOWS STARTING THURSDAY NIGHT AND CONTINUING THROUGH FRIDAY NIGHT. THE HEAVIEST SNOWFALL LOOKS TO OCCUR ON FRIDAY. SNOWFALL AMOUNTS IN THE SNOWBELT ARE EXPECTED TO EXCEED 6 INCHES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 19, 3:56 PM EST | Lake Effect Snow Watch | CLE | Ashtabula, Cuyahoga, Geauga, Lake | 12 hr |
Nearby
Small Craft Advisories in Ohio, 2008Every small craft advisory in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.